# SDR CALA2012020300069

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 52,371 hours, 12,053 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC69606
- Part serial: EJT312
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 23,698 hours, 5,962 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ABOVE FL 330 EGT ROSE INTO AMBER BAND TO MAX 819.  DURING TROUBLESHOOTING EGT WAS HIGHER THAN NORMAL AND ERRATIC, OTHER IND NORMAL AT LOWER ALTS EGT NORMAL.  RETURN REF TO L/P 4556392 FOR REPLACEMENT OF IP BLEED VALVE ON NR 2 ENG AND LOG PAGE 4556890 FOR TEST NR 3 OPS CHECK.
